# SDR AALA202209273173

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 4,915 hours, 1,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT LAVATORY DOORWAY EMERGENCY LIGHT LENS IS MISSING. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IN ACCORDANCE WITH AMM 33-51-01.
